# SDR CA030924002

- Difficulty date: September 24, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 2,131 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 9733033111
- Condition: Failed
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKE OFF THE SYSTEMS RELATED TO THE RT PROXIMITY SWITCH STARTED TO FLASH. THE AIRCRAFT RETURNED TO BASE.  THE AIRCRAFT WAS PUT ON JACKS AND THE WIRING WAS INSPECTED. THERE WERE NO DEFECTS FOUND AND THE SNAG COULD NOT BE DUPLICATED. AS THE AIRCRAFT HAD FLOWN THROUGH HEAVY RAIN THE DAY BEFORE ALL THE CONNECTORS WERE CLEANED AND RESEALED. THE PROXIMITY SWITCHES WERE SWAPPED FROM LT TO RT TO SEE IF THE SNAG WOULD FOLLOW. THE AIRCRAFT WAS TEST FLOWN AND THE SNAG DID NOT RETURN. THE AIRCRAFT WAS RETURNED TO SERVICE. SDR TO BE CLOSED IN 1 WEEKIF THE ARE NO MOVE OCCURANCES.
